Effect of para-amino methyl benzoic acid on post-prostatectomy fibrinolytic bleeding

V. Jayagopal, A. Jayagopal

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)50-53
Number of pages4
JournalIndian Medical Gazette
Volume113
Issue number2
Publication statusPublished - 01-01-1979
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Medicine(all)

Cite this

Jayagopal, V. ; Jayagopal, A. / Effect of para-amino methyl benzoic acid on post-prostatectomy fibrinolytic bleeding. In: Indian Medical Gazette. 1979 ; Vol. 113, No. 2. pp. 50-53.
@article{747e75b57df642728814fec5d2faeea2,
title = "Effect of para-amino methyl benzoic acid on post-prostatectomy fibrinolytic bleeding",
author = "V. Jayagopal and A. Jayagopal",
year = "1979",
month = "1",
day = "1",
language = "English",
volume = "113",
pages = "50--53",
journal = "Indian Medical Gazette",
number = "2",

}

Effect of para-amino methyl benzoic acid on post-prostatectomy fibrinolytic bleeding. / Jayagopal, V.; Jayagopal, A.

In: Indian Medical Gazette, Vol. 113, No. 2, 01.01.1979, p. 50-53.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Effect of para-amino methyl benzoic acid on post-prostatectomy fibrinolytic bleeding

AU - Jayagopal, V.

AU - Jayagopal, A.

PY - 1979/1/1

Y1 - 1979/1/1

UR - http://www.scopus.com/inward/record.url?scp=0018605164&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0018605164&partnerID=8YFLogxK

M3 - Article

VL - 113

SP - 50

EP - 53

JO - Indian Medical Gazette

JF - Indian Medical Gazette

IS - 2

ER -